Taking seizure meds also
25 Jul 2011
I think it might be best to ask the pharmacist on this one. There are many safe sleep aides but as far as which might be safe for a compromised liver and which you can take with your particular seizure meds, can't say with certainty. The usual over the counter sleep aids like Tylenol PM are not recommended as the acetominophen is not good for a compromised liver and the sleep aid in this formula, diphenhydramine, is also not good for a compromised liver. Another option is melatonin, another over the counter sleep aid, but I don't know if it can be taken with your particular siezure meds as I don't know what you take. Best to ask the pharmacist.
25 Jul 2011
I have coped with liver problems for decades, and the only really safe sleep aid is a warm bath and maybe some (low-fat) hot milk. Any prescription or OTC pill you take is processed by the liver and some of the minor ingredients are often irritating. Reading in bed works for me. Everything we eat, breathe or put on our skin is processed by the liver. I try to give mine every break it can get so it can create those miravulous new cells, the only organ in the body to do so.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
disease. My liver is huge, hard, and painful. It hurts to bend over. I don't have any energy and my liver is so large I look pregnant! Anyone ...
2 answers • 8 Sep 2009
Armour Thyroid - I take 1 2GR Armour tablet once per day and would like to experiment with taking my
... Armour at bedtime. However, I also take an OTC sleep aid at bedtime because I need something to help turn my brain off so I can get to sleep. I ...
1 answer • 7 Jan 2011
... work for liver. Can this sleeping aid be harmful to the liver?
1 answer • 18 Jan 2012
For those of you who take remeron for a sleep aid as well as an AD, what mg are you on? I'm on my 2cd week of 30 mg, and I know it takes 4 weeks ...
5 answers • 28 Apr 2012
I've been using diphenhydramine as a sleep aid, but the dosage seems to be losing it's effect. Can I increase it by cutting a pill in half?
1 answer • 1 Feb 2013